Propecia and brain fog

Common Questions and Answers about Propecia and brain fog

propecia

I clearly fell that my brain function have been decrease after 3 months of using propecia, I`m studying electricity engineering and the exams show me that i`m not good as i use to be... I just can`t concentrate the same i was able in the past. Totally series, don`t believe? try it....
From what I read there r many side effects from this med propecia and it is irreversible....but none mentioned brain fog...etc.... U should have some blood labs done to see if u have low levels of vitamins and minerals which could affect u in this manor. Vit D, B12, magnesium and potassium....should be looked at... Good luck and do keep us posted.
Does propecia cause brain fog and depression? Is it reversible? How dangerous is this drug?
Now by inhibiting 5AR II, Finasteride definitely inhibits allopregnanolone production in spinal chord motor neurons where mainly 5AR2 is present and also reduces allopregnanolone levels in the brain and other parts of the CNS since these parts are dependent on peripheral 5AR2 conversion of progesterone to dihydroprogesterone which is then converted to allopregnanolone by 3-alpha HSD. Metabolic pathways of progesterone is vital of myelination and other functions in CNS.
Hey Baustine: With all of your combined symptoms, it sounds like you could be hypothyroid, which means your thyroid is not producing enough hormones. The low libido and trouble staying hard along with the fact that you have "brain fog" and "low energy" are definate sypmtoms. It's worth a shot. If you have the availability, definately go to an endocrinologist rather than a GP. Hope this gets you going in the right direction. Best of luck!
• Sexual Adhedonia or the inability to experience any pleasure from sexual stimulation or ejaculation. • Insomnia, anxiety, brain fog and depression leading to suicide. • Urinary frequency disturbing night’s sleep. What percent of men taking Finasteride develop Post Propecia Syndrome? As yet we do not have accurate figures for this question. It could be as high as 2% but does that matter?
• Sexual Adhedonia or the inability to experience any pleasure from sexual stimulation or ejaculation. • Insomnia, anxiety, brain fog and depression leading to suicide. • Urinary frequency disturbing night’s sleep. What percent of men taking Finasteride develop Post Propecia Syndrome? As yet we do not have accurate figures for this question. It could be as high as 2% but does that matter?
Hi guys I'm 33 and took propecia for hair loss fior a few years with in retrospect sides of ed, low libido and brain fog. Last year I cycled on and off the stuff a couple of times which might have made things worse, was self-medicating, before finally a two month run at the end of last year put me in hell. Basically I had depression and poor libido then, when quitting on finally realising why, stopped the stuff and 'crashed' three weks later with awful ED and fatigue, insomnia, muscle wastage.
Once meds are adjusted properly (seldom the initial dose we're prescribed), hair loss, inability to lose weight, brain fog and fatigue should disappear. When do you follow up with more blood work?
I do have problem sleeping and have to take Ambien for it. When I wake up, I do have Brain fog already and don’t have any motivation to do anything. I have to take naps to function or concentrate better. If I did not take naps, I become irritated and can’t communicate to anyone even in the telephone. At work, it’s hard to concentrate especially when I’m training someone. My patience is short and I felt bad to my trainee when I yelled at him for not doing it right the first time.
Hi guys I'm 33 and took propecia for hair loss fior a few years with in retrospect sides of ed, low libido and brain fog. Last year I cycled on and off the stuff a couple of times which might have made things worse, was self-medicating, before finally a two month run at the end of last year put me in hell.
and I'm a nervous wreck for I was diagnosed with melanoma two years ago, and my thoughts always go to brain tumor. I am going to try the Xanax, and the steriod nasal sprays. I figure nothing will hurt me, (worse than my own worries that is :-). To know that I'm not alone helps in a big way, thank you! I wish you all a healthier New Year and since it's Christmas, a Merry Christmas. Has anyone experienced a small amount of relief from cracking your ears?
Nolvadex Targets estrogen at breast tissue and parts of the brain. This in turn leads to a higher LH output and a higher testosterone level in return. The problem is when E2 is brought down to low this can cause problems (as can high E2). A nolva test would be able to tell if you have a testicular or piturity problem based on the percentage of increase you get in total T from using 20mg a day. It's pretty straightforward with minimal to no side effects.
I also have has some brain fog and difficulty concentrating. I went through a complete physical and all was normal, so my MD sent me to a heart doctor. So far they have done $7,000.00 in tests (stress test, E.E.G., etc.) and now they want to do an angiogram which would cost $20,000.00. The only thing they found in my stress test was that my heart's lower chamber seemed to have a slight lack of blood flow, but they said it could be a false positive.
Pretty much all of the time the problem will come back like a moth to a flame after I start thinking about it, after I allow my mind to wander. I'm aware that the brain is quite powerful and can often sort of "convince" one's body that something is wrong when it really isn't, hence my penile complications. But the physical problems are very real and frankly, scare the crap out of me.
I will be seeing a top hormone doctor next week in the states regarding my on going struggles. I will update everyone on the progress. Can you explain what you mean by getting "thinner" and the pain? Where does the pain come from and what is it like? I do get testicular pain now and again due to the varicocele and sometimes tingling in the penis head/glans which can be painful at times.
MedHelp Health Answers